# SDR DALA1248341804

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 45,681 hours, 10,957 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY FOLLOWING MODERATE TURBULENCE,  A HOT AND DUSTY ODOR DETECTED ON THE FLT DECK.  TEMP RISE LASTED ONLY SECONDS AND DISSIPATED IN FEW MINUTES. THE F/A REPORT OF SMOKE IN THE CABIN AROUND THE 3 DOORS.  SMOKE  SOON DISSIPATED.
